Show simple item record

dc.contributor.authorRekab, Kamel
dc.date.accessioned2017-10-17T14:08:04Z
dc.date.available2017-10-17T14:08:04Z
dc.date.issued1995-11-05
dc.identifier.citationRekab, K. (1995). Asymptotic optimality of sequential designs for estimation. International Journal of Mathematics and Mathematical Sciences, 18(1), 147-150.en_US
dc.identifier.urihttp://hdl.handle.net/11141/2011
dc.descriptionBayes risk, Exponential families, Sequential designs, Uniform integrabilityen_US
dc.description.abstractThis paper is concerned with the problem of allocating a fixed number of trials between K independent populations from the exponential family, in order to estimate a linear combination of the means with squared error loss. Introducing independent conjugate priors, a batch sequential procedure is proposed and compared with the optimal. © 1995, Hindawi Publishing Corporation. All rights reserved.en_US
dc.language.isoen_USen_US
dc.rights© 1995 Rekab Kamelen_US
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en_US
dc.titleAsymptotic Optimality of Sequential Designs for Estimationen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S0161171295000196


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

© 1995 Rekab Kamel
Except where otherwise noted, this item's license is described as © 1995 Rekab Kamel